# SDR UALA2011030701114

- Difficulty date: March 7, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 34,732 hours, 8,738 cycles
- Engine: Pwa PW4056
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Burned
- Location: Heater
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER NEAR DOOR 1R BLOWING COLD AIR.  FOUND WIRING BURNED BEHIND RIGHT FWD DOOR HEAT SELECTOR SWITCH S940.  FOUND WIRING BURNT BEHIND RIGHT FWD DOOR HEAT SELECTOR SWITCH S940.  GND PIN MISSING ON R FWD DR HEATER CONNECTOR D21198P PIN 2. (WD21-45-21 SH2) BUT ON GROUND STUD HOOKUP LIST AND WIRE LIST, BOTH SHOW IT DOES NOT EXIST.  NEEDS ENGINEER ASSISTANCE.  REF GND STUD LIST AND WIRING LIST.  NORMAL FOR THIS AIRCRAFT.  CONCURRENTED WITH LINE ENGINEERING.  REPLACED CONNECTOR D21200 AND RANG WIRES FROM D21200 TO D21198.  ALL NORMAL.  STILL WAITING FOR S940.  AFTER REPLACED BURNT CONNECTOR, SWITCH S940, AND HEATER, SYSTEM OPS CHECK NORMAL.
